# SDR AALA201806269033

- Difficulty date: June 24, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 53,817 hours, 28,017 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Displaced
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR ASSIST HANDLE CAP FELL OFF. MAINTENANCE REINSTALLED DOOR ASSIST HANDLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
